# SDR DALA2020022001260

- Difficulty date: July 23, 2018
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 61,861 hours, 22,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0660898) DURING ACCOMPLISHMENT OF 2KU ANTENNA INSTALLATION PER EO 2330-01355-01D AND IDTV REMOVAL PER EO 2330-01355-01B, SEVERAL DENTS WERE FOUND COMMON TO OR IN CLOSE PROXIMITY TO THE REINFORCING DOUBLERS. MAINTENANCE REPAIRED DAMAGE PER ERA 575609-14.
